# SDR AALA996042

- Difficulty date: November 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49949
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 41B004AD0763
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJC - BATTERY PACK AT RIGHT AFT 'E' EXIT INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK FROM AFT AUX CHARGER PACK, OPS CHECK GOOD.  (M)
